# SDR AALA20100802TUL05

- Difficulty date: August 2, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 61,398 hours, 21,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT HAS A BLIND FASTENER AT RIB WHERE A PREVIOUS BLEND-OUT WAS ACCOMPLISHED.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER AARD 57-43-00-1 PAGE TWO.
